Tren ace visual changes

Unique side effects associated with Trenbolone Acetate include a moderate to severe coughing fit during and shortly after injecting the compound. This tends to occur more frequently with Trenbolone Acetate than it does with other forms of Trenbolone, likely due to the faster release of the compound and other unknown factors. The cause of this ‘Tren cough’ is largely unknown, but some valid and accurate hypotheses include the fact that Trenbolone itself causes varying degrees of anaphylactic reactions in the bronchial pathways, as well as some of the compound seeping into punctured capillaries/veins during the injection, which irritate the lungs. What results is a coughing fit that can range from very mild to severe and lasts only several minutes. Injecting the compound slowly tends to eliminate or reduce the intensity of the coughing, and many times this does not occur at all. It should be noted that a coughing fit can occur from any anabolic steroid injected that seeps into ruptured blood vessels, and that a coughing fit does not mean that the Trenbolone is necessarily ‘legitimate’ or ‘good to go’.

Tren ace visual changes

tren ace visual changes

Media: